# SDR QMLA2023050120035

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 10,332 hours, 32,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part serial: 9039
- Condition: Damaged
- Location: Behind Aft Cross
- Part time: 32,575 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE MOVING THE AIRCRAFT INTO THE HANGER, THE PILOT ACCIDENTALLY PUNCHED A HOLE IN THE BELLY BEHIND THE AFT CROSS TUBE ON THE #2 SIDE FROM THE HELIPORTER.
